7 doctors weighed in:

I am scared to death to take the meds the dr prescribed. Is 45mg Buspar (buspirone) and 1mg liquid Lexapro high? Can it cause seratonin syndrom? Pls help me.....

7 doctors weighed in
Dr. Mark Reynolds
Psychiatry
4 doctors agree

In brief: No problem.

No likelihood of serotonin syndrome.
Buspar (buspirone) 45 mg daily is a very safe dose and it sounds like your doctor is likely aware of you concerns and is trying to very slowly start you on the Lexapro by using the liquid at 1 mg daily (a very low dose).

In brief: No problem.

No likelihood of serotonin syndrome.
Buspar (buspirone) 45 mg daily is a very safe dose and it sounds like your doctor is likely aware of you concerns and is trying to very slowly start you on the Lexapro by using the liquid at 1 mg daily (a very low dose).
Dr. Mark Reynolds
Dr. Mark Reynolds
Thank
1 comment
Dr. Cyma Khalily
Super low to absolute non therapeutic dose of Lexapro.
Dr. Andrew Malinchak
Family Medicine
1 doctor agrees

In brief: Psychiatric meds

45 mg of Buspar (buspirone) is not too much.
It is within the dosing range. A 1mg of Lexapro does not make sense. It doesn't come that way. If you have real concerns about this, please discuss it with your doctor.

In brief: Psychiatric meds

45 mg of Buspar (buspirone) is not too much.
It is within the dosing range. A 1mg of Lexapro does not make sense. It doesn't come that way. If you have real concerns about this, please discuss it with your doctor.
Dr. Andrew Malinchak
Dr. Andrew Malinchak
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors